# SDR C2XA04TY028

- Difficulty date: January 31, 2004
- Submitted: January 31, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE CENTER TOP CAP IN THE GALLEY WAS FOUND CORRODED.  MAINTENANCE CLEANED AND BLENDED THE CORRODED AREA, ALODINED, PRIMED AND PAINTED IAW EMB-IC2004-145/0302.
